# SDR HALA2011022000108

- Difficulty date: February 20, 2011
- Submitted: February 22, 2011
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 71,660 hours, 31,679 cycles
- Engine: Ge CF680
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Ailerons
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - EICAS MESSAGE AILERON LOCKOUT ILLUMINATED AT HIGH SPEED (270 KTS ACCELERATING) FOR 2 MIN THEN EXITINGUISHED.  OTBD AILERONS INDICATED NORMAL-LOCKED OUT.  TROUBLESHOT IAW FIM 27-11-00-1, FIG 104, FOUND TO BE OK FOR SERVICE.
